RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 5, Pages 555–560 (Mi mz9916)  

This article is cited in 1 scientific paper (total in 1 paper)

The motive of a Weil hypersurface

A. M. Shermenev

M. V. Lomonosov Moscow State University

Abstract: We study a special class of hypersurfaces $V_p$ in a projective space over an algebraically closed field of arbitrary characteristic. We compute the motive of $V_p$ in terms of the motives of the curves.

Full text: PDF file (517 kB)

English version:
Mathematical Notes, 1972, 12:5, 770–773

Bibliographic databases:

UDC: 512
Received: 10.06.1971

Citation: A. M. Shermenev, “The motive of a Weil hypersurface”, Mat. Zametki, 12:5 (1972), 555–560; Math. Notes, 12:5 (1972), 770–773

Citation in format AMSBIB
\Bibitem{She72}
\by A.~M.~Shermenev
\paper The motive of a Weil hypersurface
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 5
\pages 555--560
\mathnet{http://mi.mathnet.ru/mz9916}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=323789}
\zmath{https://zbmath.org/?q=an:0244.14003}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 5
\pages 770--773
\crossref{https://doi.org/10.1007/BF01099062}


Linking options:
  • http://mi.mathnet.ru/eng/mz9916
  • http://mi.mathnet.ru/eng/mz/v12/i5/p555

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Guletskii, “Zeta Functions in Triangulated Categories”, Math. Notes, 87:3 (2010), 345–354  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:74
    Full text:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020